# SDR UIEA2014021900076

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,342 hours, 18,504 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Switch
- Part number: 43367310044261
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO COMPARTMENT FIRE, ARMED SWITCH, LIGHT INOPERATIVE.  R & R FWD CARGO COMPARTMENT FIRE ARMING SWITCH IAW AMM 26-23-01, OPERATIONS CHECKED AMM 26-23-00.
